# SDR UIEA2013052600298

- Difficulty date: May 26, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 70,408 hours, 21,223 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU NO START, IGNITION NOT ENERGIZED DURING START SEQUENCE, FUEL OK.  TROUBLESHOT IAW FIM 49-11, FAULT TREE 958, FIG 107.
